Verification of the Bjorken-Xu inequality for baryonic Isgur-Wise functions

IV Anikin, MA Ivanov, VE Lyubovitskij

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)2128-2136
JournalPhysics of Atomic Nuclei
Volume58
Issue number12
Publication statusPublished - Dec 1995
Externally publishedYes

Cite this

Verification of the Bjorken-Xu inequality for baryonic Isgur-Wise functions. / Anikin, IV; Ivanov, MA; Lyubovitskij, VE.

In: Physics of Atomic Nuclei, Vol. 58, No. 12, 12.1995, p. 2128-2136.

Research output: Contribution to journalArticle

@article{25c84b962a894365b073bb10c670f952,
title = "Verification of the Bjorken-Xu inequality for baryonic Isgur-Wise functions",
author = "IV Anikin and MA Ivanov and VE Lyubovitskij",
year = "1995",
month = "12",
language = "English",
volume = "58",
pages = "2128--2136",
journal = "Physics of Atomic Nuclei",
issn = "1063-7788",
publisher = "Maik Nauka-Interperiodica Publishing",
number = "12",

}

TY - JOUR

T1 - Verification of the Bjorken-Xu inequality for baryonic Isgur-Wise functions

AU - Anikin, IV

AU - Ivanov, MA

AU - Lyubovitskij, VE

PY - 1995/12

Y1 - 1995/12

M3 - Article

VL - 58

SP - 2128

EP - 2136

JO - Physics of Atomic Nuclei

JF - Physics of Atomic Nuclei

SN - 1063-7788

IS - 12

ER -